# SDR ASAA2023022242595

- Difficulty date: February 22, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N921VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07589
- Aircraft time: 18,106 hours, 4,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: D5367680500200
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BOARD AT L4 DOOR UPPER SKIN IS CORRODED IN SEVERAL PLACES GROUNDED - YES. REMOVED AND REPLACED FLOOR PNL 261LG AT FR66 TO FR68. LBL36 TO LBL66 IAW A321 AMM 53-00-00-400-801-A-01
